Time-Periodic Forcing and Asymptotic Stability for the Navier-Stokes-Maxwell Equations

S. Ibrahim, P. G. Lemarié Rieusset, N. Masmoudi

Research output: Contribution to journalArticle

Abstract

For the three-dimensional Navier-Stokes-Maxwell problem on the whole space and in the presence of external time-periodic forces, first we study the existence of time-periodic small solutions, and then we prove their asymptotic stability. We use a new type of spaces to account for averaged decay in time.

Original languageEnglish (US)
Pages (from-to)51-89
Number of pages39
JournalCommunications on Pure and Applied Mathematics
Volume71
Issue number1
DOIs
StatePublished - Jan 1 2018

Fingerprint

Periodic Forcing
Maxwell equations
Asymptotic stability
Navier-Stokes
Maxwell's equations
Asymptotic Stability
Small Solutions
Decay
Three-dimensional

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Time-Periodic Forcing and Asymptotic Stability for the Navier-Stokes-Maxwell Equations. / Ibrahim, S.; Lemarié Rieusset, P. G.; Masmoudi, N.

In: Communications on Pure and Applied Mathematics, Vol. 71, No. 1, 01.01.2018, p. 51-89.

Research output: Contribution to journalArticle

@article{63817479b12c40ce89ff8ca2ee156cb9,
title = "Time-Periodic Forcing and Asymptotic Stability for the Navier-Stokes-Maxwell Equations",
abstract = "For the three-dimensional Navier-Stokes-Maxwell problem on the whole space and in the presence of external time-periodic forces, first we study the existence of time-periodic small solutions, and then we prove their asymptotic stability. We use a new type of spaces to account for averaged decay in time.",
author = "S. Ibrahim and {Lemari{\'e} Rieusset}, {P. G.} and N. Masmoudi",
year = "2018",
month = "1",
day = "1",
doi = "10.1002/cpa.21728",
language = "English (US)",
volume = "71",
pages = "51--89",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "1",

}

TY - JOUR

T1 - Time-Periodic Forcing and Asymptotic Stability for the Navier-Stokes-Maxwell Equations

AU - Ibrahim, S.

AU - Lemarié Rieusset, P. G.

AU - Masmoudi, N.

PY - 2018/1/1

Y1 - 2018/1/1

N2 - For the three-dimensional Navier-Stokes-Maxwell problem on the whole space and in the presence of external time-periodic forces, first we study the existence of time-periodic small solutions, and then we prove their asymptotic stability. We use a new type of spaces to account for averaged decay in time.

AB - For the three-dimensional Navier-Stokes-Maxwell problem on the whole space and in the presence of external time-periodic forces, first we study the existence of time-periodic small solutions, and then we prove their asymptotic stability. We use a new type of spaces to account for averaged decay in time.

UR - http://www.scopus.com/inward/record.url?scp=85033790870&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85033790870&partnerID=8YFLogxK

U2 - 10.1002/cpa.21728

DO - 10.1002/cpa.21728

M3 - Article

VL - 71

SP - 51

EP - 89

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 1

ER -